Journal of


  (Formerly Journal of the Czech Geological Society)

Journal of Geosciences, volume 55 (2010), issue 1

< previous issue | next issue > 

Special issue:
Mineralogical, geochemical and isotopic links between granitic pegmatites and their parental granites
Guest editors Milan Novák and Peter Nabelek

Original Paper:

Mineralogy and petrogenesis of pegmatites in the Spruce Pine District, North Carolina, USA

Swanson SE, Veal WB

Journal of Geosciences, volume 55 (2010), issue 1, pages 27 - 42

Detail   |    full text (PDF, 0.82 MB)   |   references

Original Paper:

Aquamarine beryl from Zealand Station, Canada: a mineralogical and stable isotope study

Beal K-L, Lentz DR

Journal of Geosciences, volume 55 (2010), issue 1, pages 57 - 67

Detail   |    full text (PDF, 4.51 MB)   |   references

Journal of Geosciences, Published by © Czech Geological Society, with support from the Czech Geological Survey.
Webdesign inspired by aTeo. Hosted at the server of the Institute of Petrology and Structural Geology, Charles University, Prague.
ISSN: 1803-1943 (online), 1802-6222 (print)
email: jgeosci(at)
cover_rotated.gif, 15kB

SNIP (Scopus, 2022): 0.826

IF (WoS, 2022): 1.4

5 YEAR IF (WoS, 2022): 1.8

Policy: Open Access

ISSN: 1802-6222

E-ISSN: 1803-1943